# SDR DLM11000954

- Difficulty date: May 14, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N809DE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 32,813 hours, 4,232 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2676
- Part serial: 2071
- Condition: Odor
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CHILLERS IN FWD GALLEY BURNING SMELL AFTER LANDING C/BS PULLED.  REPLACED CHILLER, OPS CHECK GOOD.
